# SDR UALA2013012800479

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 79,847 hours, 23,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK, GROUNDING WIRE PULLED FROM SHIELD SPLICE AT PACK COMPRESSOR OUTLET TEMP SENSOR.  REPAIRED GROUND WIRE FOR SHIELD SPLICE PER SWPM 20-10-15.
